# SDR IPXA2019052142337

- Difficulty date: April 12, 2019
- Submitted: May 22, 2019
- Operation: Air carrier
- Aircraft: N415UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23855
- Aircraft time: 32,363 hours, 22,144 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Part number: 113N300337
- Part serial: CA0360
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG1 LT OB FLAP IB REPAIR ON METAL COMPOSITE PANEL HAS DEEP GOUGE IN CENTER OF THE REPAIR FROM CONTACT WITH #4 SPOILER FASTENER.REPLACED DOUBLER IAW EO B757-5750-50909A, PERFORMED INTERFERENCE CHECK IAW AMM 27-61-00-825-085.
